# SDR SIMA20201105002

- Difficulty date: November 5, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 47,455 hours, 43,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK FOUND RIGHT HAND CENTER FAIRING EMERGENCY LIGHT OUT.  C/A: R & R RT CENTER FAIRING EMERGENCY LIGHT LAMP, IAW EMB AMM 33-50-10.  OPERATIONS CHECK GOOD.
